# SDR SWAA2023062955102

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS907 TO BS927 AND STR25R TO STR27R AFT POSITION AFT CARGO COMPARTMENT 2023-360228<[01] REPLACED ANGLE LOCATED BETWEEN BS907 TO BS927 AND STR25R TO STR27R AFT POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 147A7221 REV: D. SEE INDIVIDUAL SIGN OFF BELOW;[02] RII JOB COMPLETED
